# SDR AALA20030721

- Difficulty date: July 7, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHT AT 32A INOPERATIVE.  REPLACED HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
